Dynamics in discrete two-dimensional nonlinear Schrödinger equations in the presence of point defects

Research output: Contribution to journalJournal article – Annual report year: 1996Researchpeer-review

View graph of relations

The dynamics of two-dimensional discrete structures is studied in the framework of the generalized two-dimensional discrete nonlinear Schrodinger equation. The nonlinear coupling in the form of the Ablowitz-Ladik nonlinearity and point impurities is taken into account. The stability properties of the stationary solutions are examined. The essential importance of the existence of stable immobile solitons in the two-dimensional dynamics of the traveling pulses is demonstrated. The typical scenario of the two-dimensional quasicollapse of a moving intense pulse represents the formation of standing trapped narrow spikes. The influence of the point impurities on this dynamics is also investigated.
Original languageEnglish
JournalPhysical Review B
Volume54
Issue number2
Pages (from-to)900-912
ISSN2469-9950
DOIs
Publication statusPublished - 1996

Bibliographical note

Copyright (1996) American Physical Society.

CitationsWeb of Science® Times Cited: No match on DOI

    Research areas

  • LOCALIZED MODES, ENERGY-TRANSFER

Download statistics

No data available

ID: 6474033